Can You Overdose On Redomex?

0 votes
asked Feb 3, 2013 by anonymous
retagged Aug 14, 2013 by administrator

1 Answer

0 votes
The active ingredient of Redomex is called amitriptyline. The drug is a TCA. Like all antidepressants, caution is advised in use. Never exceed the dose prescribed by your doctor. Decreasing the dose must also been done under medical supervision by your doctor. Serious side effects can occur when the prescribed dose isn't respected. Now, this being said, an overdose on amitriptyline is considered to be very serious. In relation to other drugs, this one is highly likely to have more serious consequences. Overdoses often lead to (multiple)seizures or possibly even death. The absolute (technical) maximum dose is 300mg/day, though, this is very dependant on your situation. Your doctor will have a much better insight in your situation, so aways follow his/her instructions. Going above the prescribed dose to have "a better effect" is unwise. Every drug has an effectiveness limit which always lies under the maximum dose. Going above the maximum dose will not lead to better results. Therefore, taking more than prescribed is totally useless. Just remember that 300mg/day is the absolute maximum. Above this dose, the risk on having seizures increases rapidly, and believe me, you don't want that!
answered Jun 14, 2013 by anonymous

Related questions

0 votes
0 answers
6 views asked Feb 3, 2013 by anonymous
0 votes
0 answers
6 views asked Feb 3, 2013 by anonymous
0 votes
0 answers
11 views asked Feb 3, 2013 by anonymous
0 votes
0 answers
14 views asked Feb 3, 2013 by anonymous
0 votes
0 answers
6 views asked Feb 3, 2013 by anonymous
0 votes
0 answers
7 views asked Feb 3, 2013 by anonymous
...